# SDR USAA040477

- Difficulty date: August 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SPAR CRACKED .015625 INCH CRACK, LEFT REAR SPAR MLG MOUNT HOLE 6 O'CLOCK POS.  REAM HOLE AND PIT WITH MACHINED BUSHING PER EO 5702V054.  (M)
